# SDR DXTA2013032505333

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 12,912 hours, 8,157 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, WHEN GEAR HANDLE WAS SELECTED TO UP POSITION, GEAR UNLOCK LIGHT FLASHED 5 OR 6 TIMES AS NOSE GEAR REPEATED TO MAKE LOUD BANGING NOISES BEFORE FINALLY LOCKING IN UP POSITION WITH NORMAL INDICATIONS.  INSPECTED AND FOUND THAT THE NOSE STRUT WAS EXTENDED BEYOND LIMITS, RT MLG UPLOCK SWITCH WAS OUT OF ADJUSTMENT, AND NOSE EMERGENCY CABLE WAS TOO TIGHT DUE TO CABLE STUCK IN FAIRLEAD JUST FORWARD OF HANDLE IN COCKPIT. ADJUSTED NOSE STRUT, RT MLG UPLOCK SWITCH IAW MM 32-30-05 AND NLG EMERGENCY CABLE TO WITHIN SPECS.  PERFORMED IAW MM 32-30-05, 12-20-10 AND CMM 32-20-02. PERFORMED LANDING GEAR FUNCTIONAL TEST AND AT THIS TIME THERE ARE NO DEFECTS NOTED.
